| Texto completo | |
| Autor(es): |
Futorny, Vyacheslav
;
Molev, Alexander
;
Ovsienko, Serge
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ADVANCES IN MATHEMATICS; v. 223, n. 3, p. 24-pg., 2010-02-15. |
| Resumo | |
We address two problems with the structure and representation theory of finite W-algebras associated with general linear Lie algebras. Finite W-algebras can be defined using either Kostant's Whittaker modules or a quantum Hamiltonian reduction. Our first main result is a proof of the Gelfand-Kirillov conjecture for the skew fields of fractions of finite W-algebras. The second main result is a parameterization of finite families of irreducible Gelfand-Tsetlin modules using Gelfand-Tsetlin subalgebra. As a corollary, we obtain a complete classification of generic irreducible Gelfand-Tsetlin modules for finite W-algebras. (C) 2009 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 05/60337-2 - Álgebras de Lie e de Jordan, suas representações e generalizações |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |